MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS U411 TEST SYSTEM; AUTOMATED URINALYSIS SYSTEM

ROCHE DIAGNOSTICS COBAS U411 TEST SYSTEM; AUTOMATED URINALYSIS SYSTEM
Model Number U411
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred in (b)(6).
 
Event or Problem Description
The customer stated that a sample mismatch occurred on the cobas u 411 analyzer.The customer states that a mismatch occurred between the identifier number of the patient sample and the test strip results due to the instrument not matching the sample with the work list.The user was able to detect the issue and reprocessed the sample.No erroneous results were reported outside of the laboratory.No adverse events were alleged.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
COBAS U411 TEST SYSTEM
Common Device Name
AUTOMATED URINALYSIS SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7973975
Report Number1823260-2018-03723
Device Sequence Number19204384
Product Code KQO
UDI-Device Identifier04015630925636
UDI-Public4015630925636
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K093555
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberU411
Device Catalogue Number04906969001
Initial Date Received by Manufacturer 09/28/2018
Supplement Date Received by Manufacturer09/28/2018
Initial Report FDA Received Date10/17/2018
Supplement Report FDA Received Date12/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1